MAUDE Adverse Event Report: Medline Industries, LP Medline; TRAY FCMS URNMTR SIL 14FR 10ML

Medline Industries, LP Medline; TRAY FCMS URNMTR SIL 14FR 10ML
Catalog Number URO170814
Medical Device Problem Codes Complete Blockage (1094); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had a 14 french foley catheter placed.Staff attempted to empty the foley bag and noted the green drainage tube would not drain, and the bag itself appeared to be vacuum sealed together.
 
Additional Manufacturer Narrative
It was reported that the patient had a 14 french foley catheter placed.Staff attempted to empty the foley bag and noted the green drainage tube would not drain, and the bag itself appeared to be vacuum sealed together.When attempting to pull apart the seal, the bag began to leak slightly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
TRAY FCMS URNMTR SIL 14FR 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haley barclay
three lakes drive
northfield, IL 60093--275
MDR Report Key50888794
Report Number1417592-2026-50422
Device Sequence Number9791533
Product Code OHR
UDI-Device Identifier10888277866645
UDI-Public10888277866645
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient RaceAsian